# SDR QMLA2016052016052

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N911MZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7098
- Aircraft time: 13,488 hours
- Engine: Lyc LTS101*
- Engine time: 10,319 hours, 20,719 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENG CHIP LIGHT IN CRUISE, WOULD NOT EXTINGUISH WITH 3 ZAPS.  SHUTDOWN NR 2 ENG IAW ACFT EMER PROCEDURE CHECKLIST.  UPON ARRIVAL, INSPECTED THE CHIP DETECTOR FOR DEBRIS.  COLLECTED & PRESERVED THE DEBRIS COLLECTED & TOOK A SOAP SAMPLE FOR ANALYSIS WITH ADVICE FROM LEAD, RMM, & TECH SUPPORT..  DETERMINED DEBRIS ACCUMULATION TO BE CLASSIFIED AS MINOR.  HE THEN PERFORMED A DRAIN & FLUSH FILTER CHANGE OF MOTOR.  THE PILOT CONDUCTED A 15 MINUTE PENALTY GND RUN & THEN THE MECHANIC RE-INSPECTED THE CHIP DETECTOR FOR DEBRIS POST GND RUN WITH NO DEBRIS FOUND.  ANNOTATED PROCEDURES & FINDINGS IN ACFT LOGBOOK & RELEASED ACFT FOR NO MORE THAN 50 FLIGHT HOURS PENDING RESULTS OF SOAP SAMPLE.
